MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX® CUSTOM ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

SMITHS MEDICAL ASD, INC. PORTEX® CUSTOM ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Catalog Number C49291785D-NL
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that the wye on a portex® custom anesthesia breathing circuit was cracked after five minutes in use.No injury was reported.

Brand Name
PORTEX® CUSTOM ANESTHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6673498
Report Number3012307300-2017-01379
Device Sequence Number43855
Product Code CAI
UDI-Device Identifier15019517050530
UDI-Public15019517050530
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC49291785D-NL
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2017
Initial Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOSPIRA PUMP